Solitons and conservation laws in magneto-optic waveguides with triple-power law nonlinearity

Zayed E. M. E., Alngar M. E. M., Biswas A., Kara A. H., Moraru L., EKİCİ M., ...More

JOURNAL OF OPTICS-INDIA, vol.49, no.4, pp.584-590, 2020 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.1007/s12596-020-00650-2
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Compendex
  • Page Numbers: pp.584-590
  • Keywords: Solitons, Magneto-optics, Triple-power law, DEVICES
  • Yozgat Bozok University Affiliated: Yes


The results of this paper stem from soliton solutions in magneto-optic waveguides that maintain triple-power law nonlinearity. Kudryashov's method and generalized Jacobi's elliptic function expansion collectively reveal a complete soliton solutions spectrum to the model. Finally, the conservation laws are also placed in the paper.